Browse by Fellow

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 24.

Mandal, Mousumi ; Singh, Balwant ; Verma, J. K. (2011) On some conjectures about the Chern numbers of filtrations Journal of Algebra, 325 (1). pp. 147-162. ISSN 0021-8693

Jayanthan, A. V. ; Singh, Balwant ; Verma, J. K. (2004) Hilbert coefficients and depths of form rings Communications in Algebra, 32 (4). pp. 1445-1452. ISSN 0092-7872

Roberts, Leslie G. ; Singh, Balwant (2001) Weak subintegrality and invertible modules in graded rings Journal of Algebra, 237 (2). pp. 657-672. ISSN 0021-8693

Singh, Balwant (1999) Subintegrality and invertible modules in graded rings Journal of Algebra, 217 (1). pp. 73-94. ISSN 0021-8693

Reid, Les ; Roberts, Leslie G. ; Singh, Balwant (1996) On weak subintegrality Journal of Pure and Applied Algebra, 114 (1). pp. 93-109. ISSN 0022-4049

Reid, Les ; Roberts, Leslie G. ; Singh, Balwant (1995) The structure of generic subintegrality Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 105 (1). pp. 1-22. ISSN 0253-4142

Singh, Balwant (1995) Picard group and subintegrality in positive characteristic Compositio Mathematica, 95 (3). pp. 309-321. ISSN 0010-437X

Roberts, Leslie G. ; Singh, Balwant (1994) Invertible modules and generic subintegrality Journal of Pure and Applied Algebra, 95 (3). pp. 331-351. ISSN 0022-4049

Roberts, Leslie G. ; Singh, Balwant (1993) Subintegrality, invertible modules and the Picard group Compositio Mathematica, 85 (3). pp. 249-279. ISSN 0010-437X

Patil, Dilip P. ; Singh, Balwant (1990) Generators for the derivation modules and the relation ideals of certain curves Manuscripta Mathematica, 68 (1). pp. 327-335. ISSN 0025-2611

Roberts, Leslie G. ; Singh, Balwant (1986) Seminormality and cohomology of projective varieties Journal of Algebra, 103 (2). pp. 500-519. ISSN 0021-8693

Singh, Balwant (1986) Differential operators on a hypersurface Nagoya Mathematical Journal, 103 . pp. 67-84. ISSN 0027-7630

Singh, Balwant (1985) Higher derivations, normal flatness, and analytic products Journal of Algebra, 95 (1). pp. 236-244. ISSN 0021-8693

Patil, D. P. ; Singh, Balwant (1984) A differential condition on the normal cone Journal of Algebra, 87 (1). pp. 28-35. ISSN 0021-8693

Patil, D. P. ; Singh, Balwant (1983) Remarks on maximally differential prime ideals Journal of Algebra, 83 (2). pp. 387-392. ISSN 0021-8693

Singh, Balwant (1983) Maximally differential prime ideals in a complete local ring Journal of Algebra, 82 (2). pp. 331-339. ISSN 0021-8693

Singh, Balwant (1983) Permissibility of a maximally differential prime ideal Journal of Algebra, 82 (2). pp. 340-341. ISSN 0021-8693

Singh, Balwant (1980) Relations between certain numerical characters of singularities Journal of Pure and Applied Algebra, 16 (1). pp. 99-108. ISSN 0022-4049

Singh, Balwant (1978) On two numerical criteria for normal flatness in codimension one Mathematische Nachrichten, 83 (1). pp. 241-246. ISSN 0025-584X

Singh, Balwant (1976) A numerical criterion for the permissibility of a blowing-up Compositio Mathematica, 33 (1). pp. 15-28. ISSN 0010-437X

Singh, Balwant (1974) On the group of automorphisms of a function field of genus at least two Journal of Pure and Applied Algebra, 4 (2). pp. 205-229. ISSN 0022-4049

Singh, Balwant (1974) Effect of a permissible blowing-up on the local Hilbert functions Inventiones Mathematicae, 26 (3). pp. 201-212. ISSN 0020-9910

Singh, Balwant (1968) On a conjecture of Samuel Mathematische Zeitschrift, 105 (2). pp. 157-159. ISSN 0025-5874

Singh , Balwant (1967) Unique factorization in power series rings Inventiones Mathematicae, 3 (4). pp. 348-355. ISSN 0020-9910

This list was generated on Fri Oct 24 23:01:10 2014 IST.